Generalized Mixed Type Bernoulli-Gegenbauer Polynomials

Download PDF

Authors: Y. QUINTANA

DOI: 10.46793/KgJMat2302.245Q


The generalized mixed type Bernoulli-Gegenbauer polynomials of order α > 1
2 are special polynomials obtained by use of the generating function method. These polynomials represent an interesting mixture between two classes of special functions, namely generalized Bernoulli polynomials and Gegenbauer polynomials. The main purpose of this paper is to discuss some of their algebraic and analytic properties.


Generalized Bernoulli polynomials, Gegenbauer polynomials, GBG polynomials, inversion formula, matrix representations, matrix-inversion formula.


[1]   L. C. Andrews, Special Functions for Engineers and Applied Mathematicians, Macmillan Publising Co., New York, 1984.

[2]   S. Araci, M. Acikgoz, A. Bagdasaryan and Ş. Ergoğan, The Legendre polynomials associated with Bernoulli, Euler, Hermite and Bernstein polynomials, Turkish Journal of Analysis and Number Theory 1(1) (2013), 1–3.

[3]   T. Arakawa, T. Ibukiyama and M. Kaneko, Bernoulli Numbers and Zeta Functions, Springer Monographs in Mathematics, Springer, New York, 2014.

[4]   R. Askey, Orthogonal Polynomials and Special Functions, CBMS-NSF Regional Conf. Ser. Appl. Math. 21 SIAM, Philadelphia, 1975.

[5]   R. P. Boas Jr. and R. C. Buck, Polynomial Expansions of Analytic Functions, Springer-Verlag, Berlin, 1958.

[6]   V. S. Buyarov, P. López-Artés, A. Martínez-Finkelshtein and W. Van Assche, Information entropy of Gegenbauer polynomials, J. Phys. A 33(37) (2000), 6549–6560.

[7]   J. I. de Vicente, S. Gandy and J. Sánchez-Ruiz, Information entropy of Gegenbauer polynomials of integer parameter, J. Phys. A 40(29) (2007), 8345–8361.

[8]   P. Hernández-Llanos, Y. Quintana and A. Urieles, About extensions of generalized Apostol-type polynomials, Results Math. 68 (2015), 203–225.

[9]   D. S. Kim, S.-H. Rim and T. Kim, Some identities on Bernoulli and Euler polynomials arising from orthogonality of Legendre polynomials, J. Inequal. Appl. 2012(237) (2012), 1–8.

[10]   J. L. López and N. M. Temme, Large degree asymptotics of generalized Bernoulli and Euler polynomials, J. Math. Anal. Appl. 363 (2010), 197–208.

[11]   Q.-M. Luo and H. M. Srivastava, Some generalizations of the Apostol-Bernoulli and Apostol-Euler polynomials, J. Math. Anal. Appl. 308(1) (2005), 290–302.

[12]   L. M. Milne-Thomson, The Calculus of Finite Differences, MacMillan and Co., Ltd., London, 1933.

[13]   L. M. Navas, F. J. Ruiz and J. L. Varona, Existence and reduction of generalized Apostol-Bernoulli, Apostol-Euler and Apostol-Genocchi polynomials, Arch. Math. (Brno) 55 (2019), 157–165.

[14]   N. E. Nørlund, Vorlesungen über Differenzenrechnung, Springer-Verlag, Berlin, 1924.

[15]   V. G. Paschoa, D. Pérez and Y. Quintana, On a theorem by Bojanov and Naidenov applied to families of Gegenbauer-Sobolev polynomials, Commun. Math. Anal. 16 (2014), 9–18.

[16]   Y. Quintana, W. Ramírez and A. Urieles, Generalized Apostol-type polynomial matrix and its algebraic properties, Math. Rep. (Bucur.) 21(2) (2019), 249–264.

[17]   Y. Quintana, W. Ramírez and A. Urieles, On an operational matrix method based on generalized Bernoulli polynomials of level m, Calcolo 55(3) (2018), 1–29.

[18]   S. Roman, The Umbral Calculus, Academic Press, Inc., Orlando, 1984.

[19]   M. Shah, Applications of Gegenbauer (ultraspherical) polynomials in cooling of a heated cylinder, An. Univ. Timisoara, Ser. Sti. Mat. 8 (1970), 207–212.

[20]   H. M. Srivastava and J. Choi, Zeta and q-Zeta Functions and Associated Series and Integrals, Elsevier, London, 2012.

[21]   H. M. Srivastava, I. Kucukoğlu and Y. Simsek, Partial differential equations for a new family of numbers and polynomials unifying the Apostol-type numbers and the Apostol-type polynomials, J. Number Theory 181 (2017), 117–146.

[22]   H. M. Srivastava, J.-L. Lavoie and R. Tremblay, A class of addition theorems, Canad. Math. Bull. 26 (1983), 438–445.

[23]   H. M. Srivastava and H. L. Manocha, A Treatise on Generating Functions, Ellis Horwood Ltd., West Sussex, England, 1984.

[24]   H. M. Srivastava, M. Masjed-Jamei and M. Reza Beyki, A parametric type of the Apostol-Bernoulli, Apostol-Euler and Apostol-Genocchi polynomials, Appl. Math. Inf. Sci. 12(5) (2018), 907–916.

[25]   H. M. Srivastava and Á. Pintér, Remarks on some relationships between the Bernoulli and Euler polynomials, Appl. Math. Lett. 17 (2004), 375–380.

[26]   H. M. Srivastava, P. G. Todorov, An explicit formula for the generalized Bernoulli polynomials, J. Math. Anal. Appl. 130 (1988), 509–513.

[27]   G. Szegő, Orthogonal Polynomials, 4th Ed., Coll. Publ. Amer. Math. Soc. 23, Amer. Math. Soc., Providence, 1975.

[28]   N. M. Temme, Special Functions. An Introduction to the Classical Functions of Mathematical Physics, John Wiley & Sons Inc., New York, 1996.

[29]   Z. Zhang, Some identities involving generalized Gegenbauer polynomials, Adv. Differ. Equ. 2017 (391), 1–12.